# SDR A6WA202308208648

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 41,485 hours, 40,080 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED FUEL IMBALANCED CAUTION MSG WITH LH QTY EXCEEDING RH QTY BY 800+LBS AUTO CROSSFLOW WOULD NOT COMMENCE INITIALLY, BUT LATER WORKED NORMAL RETURNED AC TO A BALANCED CONDITION. SINGLE ENGINE TAXI PRIOR TO TAKEOFF ON RH ENGINE WITH LH BOOST PUMP OFF. L TANK 1200 R TANK 1210 AT GATE, FUEL BURN NORMAL  AIRCRAFT REMOVED FROM SERVICE. INSPECTED AND FOUND RH FUEL BOOST PUMP CANISTER CHECK VALVE IMPROPERLY INSTALLED. REMOVED AND REINSTALLED RH FUEL BOOST PUMP CANISTER CHECK VALVE.  OPS CHECK AND LEAK CHECK GOOD.
